# SDR CA150812007

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,414 hours
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg
- Part time: 103 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, LAG WAS NOTICED WHEN APPLYING FULL L/R STEERING COMMAND. AIRCRAFT WAS DIFFICULT TO STEER IN A STRAIGHT LINE. STEERING SEEMED TO WANDER. MAINTENANCE TROUBLESHOOTING WAS CARRIED OUT AND FOUND RT MLG WOW NR 2 SENSOR WIRE W70D-22-6/WHT CHAFED AT CONNECTOR 9811-P750. REPAIR CARRIED OUT AND FUNCTION TESTED SERVICEABLE.
